Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral domains with finitely generated groups of divisibility


Author: D. D. Anderson
Journal: Proc. Amer. Math. Soc. 112 (1991), 613-618
MSC: Primary 13A05; Secondary 13G05
MathSciNet review: 1055765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be an integral domain with integral closure $ \overline D $. We show that the group of divisibility $ G(D)$ of $ D$ is finitely generated if and only if $ G(\overline D )$ is finitely generated and $ \overline D /[D:\overline D ]$ is finite. We also show that $ G(D)$ is finitely generated if and only if the monoid of finitely generated fractional ideals of $ D$ (under multiplication) is finitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A05, 13G05

Retrieve articles in all journals with MSC: 13A05, 13G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1055765-X
PII: S 0002-9939(1991)1055765-X
Article copyright: © Copyright 1991 American Mathematical Society